# SDR SIMA202002043001

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 30,894 hours, 30,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED COCKPIT CEILING EMERGENCY LIGHT IAW EMB140 AMM 33-50-05. OPC GOOD.
